MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 4 PEG MOD GLEN TRIAL SZ 4; SHOULDER GLENOID FOSSA PROSTHESIS TRIAL

ZIMMER BIOMET, INC. 4 PEG MOD GLEN TRIAL SZ 4; SHOULDER GLENOID FOSSA PROSTHESIS TRIAL
Catalog Number SBGL6044
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that one of the peripheral pegs broke during removal of a glenoid trial.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h4, h6, h11.Complaint can be confirmed through the returned product analysis.One peg has fractured from the device and was not returned.Visual examination of the returned product identified signs of use as well as wear and tear.The device has many deep gouges on the edges as well as scratches and knicks on the front and back surfaces of the trial.All of the product identifiers are conforming to the print.Further analysis identified fracture surface artifacts of hackle marks, river lines, and a probable bending hinge suggest the bending overload failure mode.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
4 PEG MOD GLEN TRIAL SZ 4
Common Device Name
SHOULDER GLENOID FOSSA PROSTHESIS TRIAL
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23803764
Report Number0001822565-2025-04501
Device Sequence Number15380475
Product Code KWS
UDI-Device Identifier00889024574830
UDI-Public(01)00889024574830(10)64927028
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL6044
Device Lot Number64927028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown